Accessibility navigation


Existence and uniqueness of solutions for acoustic scattering over infinite obstacles

Peplow, A. and Chandler-Wilde, S.N. (2008) Existence and uniqueness of solutions for acoustic scattering over infinite obstacles. Journal of Mathematical Physics, 345 (1). pp. 305-321. ISSN 0022-2488

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jmaa.2008.04.008


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1403
Publisher:American Institute of Physics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation